# SDR AALA202107085399

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 74,497 hours, 9,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FLIGHT ATTENDANT CREW BUNK DOES NOT FLASH GREEN WHEN BUTTON IS CHECKED. REPLACED FLASHLIGHT PER AMM 25-64-01.
